Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Canucker

Tazorac

Ok heres the deal. I did erbium laser exactly a year ago and the pigment hasnt come back in some places. Maybe it wont ever come back. Who knows. Anyways, Im using tazorac now (just started a week ago) is this going to cause the pigment to go even lighter than it is because the skin is shedding? Right now that area is just red. Will the area always stay red while on taz because its a lighter color than the rest of my skin. Is using taz going to interfere with the pigment coming back? If it does come back.

Share this post


Link to post
Share on other sites

i used to use tazorac and my red marks have faded (though I did stop)

also, something with AHA in it can help to "shed" the skin faster (but dont put to much on at once because it will start to seriously peel)

-bob

Share this post


Link to post
Share on other sites

My skin was pretty blotchy was red and brown marks. In my opinion, the brown marks left over from cysts are even harder to get rid of than the red ones. I was on tazorac for about two weeks and peeled like mad. The red marks are gone and the brown ones have gotten so much lighter (around 75%) improvement.

Share this post


Link to post
Share on other sites

How long did you have the red/brown marks for Emily?

Does anyone know how long it takes for the epidermis to grow back when using tazorac? My skin looks even worse because the skin is thin now due to the taz.

Share this post


Link to post
Share on other sites

Most of my marks were less than a year old. I acquired them during the school year, and told myself one after another that the marks will fade. However, towards spring time, I looked at my face and realized it was extremely uneven. I went on tazorac in hopes of it helping with my scars and it just evened out my skin tone. I can't really comment on the effect tazorac has on scars since I haven't used it long enough to see results, but each time my skin peels the new skin is so much nicer (smooth, pores shrink, glowing, etc.) so I will start using it again when I can.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×